suicide


#1

Anyone having thoughts of killing themselves? Or just a strange sense of impending doom or end…I look at my body which is swelled up and have gain 20lbs.Hair looks like straw after all this shit…Mentally this is torture…Been off 9 months and it really seems to be getting worse…Weight keeps going up…Waking every night about the same time…laying for 2 hrs and cant go back to sleep…O am still running but motivation is low.Lugging ton of water weight and just feel helpless…


#2

I think about dying all the time. This is a all a really hard lonely road to walk. Unfortunately others happiness is dependent upon us not doing suicide. You would ruin several lives to end your own suffering. We are stuck till God has mercy and takes us home.


#3

9 Mos. post-crash was a low point for me as well. I can’t empathize with the weight gain; I actually lost weight due to anxiety. But I can relate to many of your other issues. I can also say it got better for me over time. I hope and pray the same for you. Try to stay strong for yourself and for those around you.


#4

The thought’s crossed my mind more than a few times. Suicide ideation was especially troublesome in the beginning for me. However, it’s improved in the span of 6 years, in that it doesn’t cross my mind as frequently. Maybe it’s an acceptance of fate.


#5

Well i hate to jear this…sexually i am ok…libido went up after stopping the drug…But nothing else seems to go back to normal…physically my body compared to before i took this balloned up around mid section…its almost un real the change…I guess its the regret of living with this condition but i know there are other factors involved…Something else besidrs all the physical stuff makes u think there is no hope and you just feel like your obliged to die…Very crazy like you just should die or your life is over and thats it…I hope it improves some…The 1st time i took the drug which was generic version it went back and weight was normal…But tjis time after stopping its not reverting back…I would like to sue these assholes, the dermatologist that recommened this shit and merck…


#6

I feel you 100%


#7

holyhead,
don’t even consider taking the drug again. It can get much much worse. If you have some libido you are doing better than many of us.


#8

Yes if the day comes that i 100% know i cannot recover i will end my life. If i can’t choose to have my live back then i damn well choose to end my suffering. Im not sticking around to please others.


#9

I was placed in a mental home due to my suicidal ideation

I’m a cop and this thought never crossed my mind until taking this shit but I can tell you only time will heal us, but I’ve learnt to accept I’ll never be the same again prior to Propecia


#10

I agree with you, but the problem is that such a moment is (practically) impossible. Commiting suicide implies having to suffocate that unconscious/irrational hope that things can change. Anyway, no matter how overwhelming one’s suffering is, suicide is a very brave act, no doubt about it. Thesis that only cowards do it is rubbish. I guess i will have to drunk myself so much that the alcohol alone may be enough :smiley:
It’s just that curious feeling that the recovery is within very close reach that keeps me from suicide…


#11

We all who are in this forum have gone through the same thoughts,side-effects & sleepless nights and are still continuing with it , But with time things have changed & for you also things would change for sure.

Please try to stay strong.

I used to tell myself that i am stronger then this shit and not going to loose.but yeah , that time was horrible :frowning:


#12

Yes suicide is not for cowards. It takes immense mental strength to push through the fact that you are ending your fucking life. Especially when you WANT to live but cannot. I envy anyone that can do it in a heartbeat. I am not suicidal now but it is always an option. We do not owe the government anything.

However this moment might come true for me, i have severe spinal issues that might become permament within the next few years. SO that means i can never have my pre-pfs atheletic life back… which is enough to tip me over

Keep your heads up fellas, fight it out till the end.


#13

Hey THETIGERSHULL

“…but I’ve learnt to accept I’ll never be the same again prior to Propecia.”

This type of thought will only make that much stressed out. We are never the same, you´re not the same person you were a year ago, you´re not even the same person you were a day ago. After many many thigs I´ve done , I am at a place where my life is 99% almost identical as it were before, however I’m much more mature , wiser and humble. this whole experience serves you a purpose. I can firmly say Im recovered. If I´m not 100% im at 99%, easily. And seein a psychologist that believes me is also a plus (he´s had many patients with side effects from MANY different pharmaceutical drugs) so he knows I´m not lying. Anyway…fight the good fight, and believe me when I say you can recover. If I were able to turn things around then anybody can.


#14

It’s like getting back from war. You may get better. But you can’t unsee that shit. There is a distinct difference between someone that has never been to these places and someone that has. Recovery is very possible. I would say mentally, I am recovered now. Hang in there. Give it a couple years. Try to focus on happy things even if you can’t feel them right now. Even if it’s physically difficult. This is just my opinion but I belive this medication causes brain damage, among other things. It’s really difficult but just like any injury you need to try and build back good neural connections. If you focus on all negative ones right now guess what. Those connections get stronger. You do not want that. Good luck on your journey my friend. May god be with you.


#15

Mentally it gets better then worse again…Physically i am just getting worse…Stomach and love handle are just keep swelling and getting bigger and heavier.


#16

Even I thought of ending up my life in some horrible situations. I had erectile dysfunction and my girlfriend left me because of it. I felt like a filthy crap.


#17

A conscious decision to commit suicide is very real in this community. A lack of hope, change in circumstances, quality of life, financial difficulties, really the same reasons a healthy person may choose to take their own life.


#18

At my lowest point about a year after my initial crash I didn’t think I could make it. I had this feeling that I’ve never had before or since, of complete and utter hopelessness. The doctor prescribed a anti depressant, I think it was called Celexa, that was just awful. I sat on the couch in the middle of the night hyper ventilating. My body got covered in red spots that wouldn’t go away for 3 weeks. Still had to go to work everyday and try to act normal. The absolute low point in my life. Thought hard about suicide.

That was about 9 years ago. I’m better but I know I will never be that person I was before. At this point I think I’ve committed to soldiering on to the end. I’ve always had bad luck in this life. I could provide details but it doesn’t matter, it is what it is. I’m still a little hopeful the studies will find a cause.

This board, however gloomy it may be sometimes, has helped me. Hang in there brothers.


#19

I am very strong minded, I am suffering from depression randomly ending propecia 14 months ago. It’s not constantly for sure, most of the times I can still laugh and people’s jokes have regular, and watch youtube comedy videos really help as well.

Currently if I feel like my mood is down, and depression kicks in, I would try to keep myself busy, that can help too.

I have a good life, wonderful family and 2 great kids, suicide thoughts never kick in my head, because I know once you end this life, you will not have a chance of another. If I am not locked in at a job, I would go travel…

Best wishes, and good luck.


#20

Well guys I am still around and my mental sides got better after 3 months on clomid and seeing a hormone specialist in LA…I am doing much better with energy and mentally…If you look in physical sides forum here as I mentioned earlier I am no better in fact much worse…I am up now around 60lbs since stopping the med…